# SDR VNAA20250329021

- Difficulty date: March 3, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGERS 26RH AND 27 BTW FS295 TO FS319.70 AT MAIN AVIONICS COMPARTMENT.   CORROSION ON STRINGER 26RH, BTW FS295 TO FS319.70 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ 700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-21-03-101-002-A01, STRINGER 27 BTW FS295 TO FS319.70 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01
